Binary generators for the m-valued and 0 -valued Lukasiewicz propositional calculi
Compositio Mathematica, Volume 20  (1968), p. 153-169
@article{CM_1968__20__153_0,
     author = {Rose, Alan},
     title = {Binary generators for the $m$-valued and $\aleph \_0$-valued Lukasiewicz propositional calculi},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {20},
     year = {1968},
     pages = {153-169},
     zbl = {0157.01501},
     mrnumber = {231701},
     language = {en},
     url = {http://www.numdam.org/item/CM_1968__20__153_0}
}
Rose, Alan. Binary generators for the $m$-valued and $\aleph _0$-valued Lukasiewicz propositional calculi. Compositio Mathematica, Volume 20 (1968) , pp. 153-169. http://www.numdam.org/item/CM_1968__20__153_0/